Volume 4, Issue 1
The Cauchy Problem for a Special System of Quasilinear Equations

Hu Jiaxin, Wang Jinghua

DOI:

J. Part. Diff. Eq.,4(1991),pp.33-44

Published online: 1991-04

Preview Full PDF 159 481
Export citation
  • Abstract

We have obtained in this paper the existence of weak solutions to the Cauchy problem for a special system of quasillnear equations with physical interest of the form {\frac{∂}{∂t}(u + qz) + \frac{∂}{∂x}f(u) = 0 \frac{∂z}{∂t} + kφ(u)z = 0 for the assumed smooth function φ(u) by employing the viscosity method and the theory of compensated compactness.

  • Keywords

Entropy pair weak solution

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{JPDE-4-33, author = {Hu Jiaxin, Wang Jinghua}, title = {The Cauchy Problem for a Special System of Quasilinear Equations}, journal = {Journal of Partial Differential Equations}, year = {1991}, volume = {4}, number = {1}, pages = {33--44}, abstract = { We have obtained in this paper the existence of weak solutions to the Cauchy problem for a special system of quasillnear equations with physical interest of the form {\frac{∂}{∂t}(u + qz) + \frac{∂}{∂x}f(u) = 0 \frac{∂z}{∂t} + kφ(u)z = 0 for the assumed smooth function φ(u) by employing the viscosity method and the theory of compensated compactness.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5759.html} }
Copy to clipboard
The citation has been copied to your clipboard